It's been 24 hours since my first dose, I feel so much better today. No burning butt can you believe it? Also, though I stopped one type of probiotics that had lactic acid in them and I don't want to try them again in case it was the probiotic giving me the trouble.
The doctor is concerned (OBGYN) since I've been having microscopic blood in my urine and now this is my 2 UTI in 4 months, (so ladies if you have any suggestions or ideas what's going let me know) he may want to send me to a uroligist.
My one doc said with the "imbalances of bacteria in my gut" cipro should help with that. Make sure I take my probiotics and it wouldn't hurt to take a Diflucan to make sure yeast doesn't grow. But now with all the pooping I have this little skin tag, it's real little, right inside my butt and comes out when I poo. It hurt real bad before, now it hurts a little, it was almost like where my fissure was bleeding or it was bleeding from this little tag. What the heck is it?
Also, my second consult with my doc who prescribe my LDN is today in a hour and we'll see what he says about my stool results. It will be interesting if two professionals come up with the same results and recommendation. I'll keep you posted.
Very mild left sided (could have fooled me with the "mild") UC. STARTED LDN ON 1/25/09. Supplements: Cod Liver, Probiotics, multi whole food vitamin, olive leaf extract.